# SDR PCAA9500193

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579019
- Condition: Failed
- Location: Lt Cockpit
- Part time: 7,172 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATING FROM CAPT'S WINDSHIELD.  REMOVED AND REPLACED CAPT'S WINDSHIELD DUE TO ARCING OF TERMINAL LEADS.  ACFT RETURNED TO SERVICE.  (W)
